ResearcherID Thomson Reuters  

zubkov, alexandr nikolaevich
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: P-7199-2015
Other Names: alexandr n.zubkov; a.n.zubkov; zubkov a.n.; zubkov alexandr n.
URL: http://www.researcherid.com/rid/P-7199-2015
Subject: Mathematics
Keywords: profinite groups, invariants, supergroups, quantum groups
ORCID: http://orcid.org/0000-0002-4528-9368
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Semi-invariants of quivers as determinants
 Author(s): Domokos, M; Zubkov, AN
 Source: Transformation Groups Volume: 6 Issue: 1 Pages: 9-24 Published: MAR 2001
 Times Cited: 32
 DOI: 10.1007/BF01236060
added
18-Dec-15
2.  Title: Rings of matrix invariants in positive characteristic
 Author(s): Domokos, M; Kuzmin, SG; Zubkov, A
 Source: Journal of Pure and Applied Algebra Volume: 176 Issue: 1 Pages: 61-80 Published: DEC 7 2002
 Times Cited: 22
 DOI: 10.1016/S0022-4049(02)00117-2
added
18-Dec-15
3.  Title: AFFINE QUOTIENTS OF SUPERGROUPS
 Author(s): Zubkov, A. N.
 Source: Transformation Groups Volume: 14 Issue: 3 Pages: 713-745 Published: SEP 2009
 Times Cited: 16
 DOI: 10.1007/s00031-009-9055-z
added
18-Dec-15
4.  Title: Quotient sheaves of algebraic supergroups are superschemes
 Author(s): Masuoka, Akira; Zubkov, Alexandr N.
 Source: Journal of Algebra Volume: 348 Issue: 1 Pages: 135-170 Published: DEC 15 2011
 Times Cited: 10
 DOI: 10.1016/j.jalgebra.2011.08.038
added
18-Dec-15
5.  Title: ON QUOTIENTS OF AFFINE SUPERSCHEMES OVER FINITE SUPERGROUPS
 Author(s): Zubkov, A. N.
 Source: Journal of Algebra and Its Applications Volume: 10 Issue: 3 Pages: 391-408 Published: JUN 2011
 Times Cited: 9
 DOI: 10.1142/S0219498811004604
added
18-Dec-15
6.  Title: Costandard modules over Schur superalgebras in characteristic p
 Author(s): La Scala, Roberto; Zubkov, Alexander
 Source: Journal of Algebra and Its Applications Volume: 7 Issue: 2 Pages: 147-166 Published: APR 2008
 Times Cited: 9
added
18-Dec-15
7.  Title: NON-ABELIAN FREE PRO-P-GROUPS CANNOT BE REPRESENTED BY 2-BY-2 MATRICES
 Author(s): ZUBKOV, AN
 Source: Siberian Mathematical Journal Volume: 28 Issue: 5 Pages: 742-747 Published: SEP-OCT 1987
 Times Cited: 9
added
18-Dec-15
8.  Title: Semi-invariants of mixed representations of quivers
 Author(s): Lopatin, A. A.; Zubkov, A. N.
 Source: Transformation Groups Volume: 12 Issue: 2 Pages: 341-369 Published: JUN 2007
 Times Cited: 7
 DOI: 10.1007/s00031-006-0041-4
added
18-Dec-15
9.  Title: Schur superalgebras in characteristic p
 Author(s): Marko, F; Zubkov, AN
 Source: Algebras and Representation Theory Volume: 9 Issue: 1 Pages: 1-12 Published: FEB 2006
 Times Cited: 7
 DOI: 10.1007/s10468-005-9001-2
added
18-Dec-15
10.  Title: Semisimple representations of quivers in characteristic p
 Author(s): Domokos, M; Zubkov, AN
 Source: Algebras and Representation Theory Volume: 5 Issue: 3 Pages: 305-317 Published: AUG 2002
 Times Cited: 7
 DOI: 10.1023/A:1016554601277
added
18-Dec-15
publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: